CI²MA - Publicaciones | Papers in Scientific Journals


Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Mauricio SEPÚLVEDA

Conexión usuarios externos

Conexión usuarios UdeC

NumberAuthors, Title and Details
2018-02

Raimund BÜRGER, Pep MULET, Lihki RUBIO, Mauricio SEPÚLVEDA: Linearly implicit-explicit schemes for the equilibrium dispersive model of chromatography. Applied Mathematics and Computation, vol. 317, pp. 172-186, (2018)

2016-34

Stefan BERRES, Aníbal CORONEL, Richard LAGOS, Mauricio SEPÚLVEDA: Performance of a real coded genetic algorithm for the calibration of scalar conservation laws. The ANZIAM Journal, vol. 58, 1, pp. 51-77, (2016).

2015-27

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: About analyticity for the coupled system of linear thermoviscoelastic equations. Applied Mathematics and Computation, vol. 270, pp. 943-952 (2015)

2015-25

Erwan HINGANT, Mauricio SEPÚLVEDA: Derivation and mathematical study of a sorption-coagulation equation. Nonlinearity, vol. 28, 10, pp. 362-3661 (2015)

2015-13

Veronica ANAYA, Mostafa BENDAHMANE, Michael LANGLAIS, Mauricio SEPÚLVEDA: A convergent finite volume method for a model of indirectly transmitted diseases with nonlocal cross-diffusion. Computers & Mathematics with Applications, vol. 70, 2, pp. 132-157, (2015).

2015-11

Aníbal CORONEL, Patricio CUMSILLE, Mauricio SEPÚLVEDA: Convergence of a level-set algorithm in scalar conservation laws. Numerical Methods for Partial Differential Equations, vol. 31, 4, pp. 1310-1343, (2015).

2015-02

Veronica ANAYA, Mostafa BENDAHMANE, Mauricio SEPÚLVEDA: Numerical analysis for a three interacting species model with nonlocal and cross diffusion. ESAIM: Mathematical Modelling and Numerical Analysis, vol. 49, 1, pp. 171-192, (2015).

2015-01

Emilio CARIAGA, Rubén MARTÍNEZ, Mauricio SEPÚLVEDA: Estimation of hydraulic parameters under unsaturated flow conditions in heap leaching. Mathematics and Computers in Simulation, vol. 109, pp. 20-31, (2015).

2014-19

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Gain of regularity for a Benney-Lin equation type. Quarterly Journal of Mathematics, vol. 65, 2, pp. 459-483, (2014).

2014-09

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA, María ZEGARRA-GARAY: The asymptotic behaviour of the linear transmission problem in viscoelasticity. Mathematische Nachrichten, vol. 287, 5-6, pp. 483-497, (2014).

2014-08

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Exponential and the lack of exponential stability in transmission problems with localized Kelvin-Voigt dissipation. SIAM Journal on Applied Mathematics, vol. 74, 2, pp. 345-365, (2014).

2013-17

Vanilde BISOGNIN, Celene BURIOL, Marcio V. FERREIRA, Mauricio SEPÚLVEDA, Octavio VERA: Asymptotic behaviour for a nonlinear Schrodinger equation in domains with moving boundaries. Acta Applicandae Mathematicae, vol. 125, 1, pp. 159-172, (2013).

2013-10

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Stabilization in three-dimensional porous thermoviscoelastic mixtures. Quarterly Journal of Mathematics, vol. 64, 1, pp. 37-57, (2013).

2013-03

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA, María ZEGARRA-GARAY: The asymptotic behaviour of the linear transmission problem in viscoelasticity. Journal of Mathematical Analysis and Applications, vol. 399, 2, pp. 472-479, (2013).

2012-30

Mauricio SEPÚLVEDA: Stabilization of a second order scheme for a GKdV-4 equation modelling surface water waves. Calcolo, vol. 49, 4, pp. 269-291, (2012).

2012-07

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Stabilization of mixture of two rigid solids modeling temperature and porosity. Applied Mathematics Letters, vol. 25, 5, pp. 884-889, (2012).

2011-17

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Stabilization of a system modeling temperature and porosity fields in a Kevin-Voigt-type mixture. Acta Mechanica, vol. 219, 1-2, pp. 145-167, (2011).

2011-15

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Transmission problem in thermoelasticity. Boundary Value Problems, vol. 2011, Article ID 190548, (2011).

2011-03

Margareth ALVES, Bianca M. R. CALSAVARA, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Analyticity and smoothing effect for the coupled system of equations of Korteweg-de Vries type with a single point singularity. Acta Applicandae Mathematicae, vol. 113, 1, pp. 75-100, (2011).

2010-25

Veronica ANAYA, Mostafa BENDAHMANE, Mauricio SEPÚLVEDA: Mathematical and numerical analysis for predator-prey system in a polluted environment. Networks and Heterogeneous Media, vol. 5, 4, pp. 813-847, (2010)

2010-20

Panayotis PANAYOTAROS, Mauricio SEPÚLVEDA, Octavio VERA: Solitary waves for a coupled nonlinear Schrodinger system with dispersion management. Electronic Journal of Differential Equations, vol. 2010, 107, pp. 1-26, (2010)

2010-18

Ademir PAZOTO, Mauricio SEPÚLVEDA, Octavio VERA: Uniform stabilization of numerical schemes for the critical generalized Korteweg-de Vries equation with damping. Numerische Mathematik, vol. 116, 2, pp. 317-356, (2010)

2010-13

Veronica ANAYA, Mostafa BENDAHMANE, Mauricio SEPÚLVEDA: A numerical analysis of a reaction-diffusion system modelling the dynamics of growth tumors. Mathematical Models and Methods in Applied Sciences, vol. 20, 5, pp. 731-756, (2010)

2010-12

Emilio CARIAGA, Fernando CONCHA, Iuliu S. POP, Mauricio SEPÚLVEDA: Convergence analysis of a vertex-centered finite volume scheme for a copper heap leaching model. Mathematical Methods in the Applied Sciences, vol. 33, 9, pp. 1059-1077, (2010)

2010-10

Margareth ALVES, Jaime MUÑOZ-RIVERA, Carlos Alberto RAPOSO, Mauricio SEPÚLVEDA, Octavio VERA: Uniform stabilization for the transmission problem of the Timoshenko system with memory. Journal of Mathematical Analysis and Applications, vol. 369, 1, pp. 323-345, (2010)

2010-09

Iuliu S. POP, Florin A. RADU, Mauricio SEPÚLVEDA, Octavio VERA: Error estimates for the finite volume discretization for the porous medium equation. Journal of Computational and Applied Mathematics, vol. 234, 7, pp. 2135-2142, (2010)

2009-28

Raimund BÜRGER, Aníbal CORONEL, Mauricio SEPÚLVEDA: Numerical solution of an inverse problem for a scalar conservation law modelling sedimentation. Proceedings of Symposia in Applied Mathematics, vol. 67, 2, 445-454, (2009)

2009-24

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Analyticity of semigroups associated with thermoviscoelastic mixtures of solids. Journal of Thermal Stresses, vol. 32, 10, pp. 986-1004, (2009)

2009-23

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Exponential stability in a thermoviscoelastic mixtures of solids. International Journal of Solids and Structures, vol. 46, 24, pp. 4151-4162, (2009)

2009-17

Veronica ANAYA, Mostafa BENDAHMANE, Mauricio SEPÚLVEDA: Mathematical and numerical analysis for reaction-diffusion systems modeling the spread of early tumors. Boletin de la Sociedad Espagnola de Matematica Aplicada, vol. 47, pp. 55-62. (2009)

2009-12

Vanilde BISOGNIN, Mauricio SEPÚLVEDA, Octavio VERA: On the nonexistence of asymptotically free solutions for a coupled nonlinear Schrödinger system. Applied Numerical Mathematics, vol. 59, 9, pp. 2285-2302, (2009)

2009-10

Margareth ALVES, Mauricio SEPÚLVEDA, Octavio VERA: Smoothing properties for the higher order nonlinear Schrodinger equation with constant coefficients. Non Linear Analysis: Theory, Methods and Applications, vol. 71, pp. 948-966, (2009)

2009-07

Mostafa BENDAHMANE, Mauricio SEPÚLVEDA: Convergence of a finite volume scheme for nonlocal reaction-diffusion systems modelling an epidemic disease. Discrete and Continuous Dynamical Systems. Series B, vol. 11, 4, pp. 823-853, (2009)

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324